



GYMFEST 2024 – A NIGHT AT THE MOVIES

Event Directives

April 2024

llast						
Host	-	Alberta Gymnastics Federation				
		Suite 170 – 500 71 Ave SE				
	Calgary, AB T2H 0S6403.259.5500					
	www.abgym.ab.ca	www.abgym.ab.ca				
	Bobby Kriangkum – Event Chair					
	rec@abgym.ab.ca					
Event Dates	April 26-28, 2024					
Venue	Mount Royal University, 4825 Mt Royal G	Mount Royal University, 4825 Mt Royal Gate SW, Calgary, AB T3E 6K6				
Theme	A Night At The Movies	A Night At The Movies				
Organizing	The Alberta Gymnastics Federation (AG	F) and the Gymnastics For All Committee (GFAC) are				
Committee	excited to host Gymfest 2024!					
	Bobby Kriangkum	Event Chair				
	Kayla Bonnell	GFAC Chairperson				
	Kelly Wills	GFAC Chairperson				
	Vicky Hodgson	GFAC Coordinator				
	Brenda Krossa	GFAC Coordinator				
	Laura Scott	GFAC Coordinator				
	Peggy Schumann	GFAC Coordinator				
	Kari Binder	GFAC Member At Large				
	Tanya Harty	GFAC Member At Large				
	Brandi Howe	GFAC Member At Large				
	Jamie Kambeitz	GFAC Member At Large				
	Keltie O'Brien	GFAC Member At Large				
	Kristin Rosichuk	GFAC Member At Large				
	Jessica Safronovich	GFAC Member At Large				
	Scott Whiteside	GFAC Member At Large				
Schedule		Grae Member At Large				
Schedule	Friday, April 26, 2024 5:00 PM – 6:00 PM – Coaches Meeting (Hybrid – Zoom call link will be emailed)					
	Saturday, April 27, 2024					
	8:45 AM – 12:40 PM – Morning Session Workshops & Performance Rehearsals					
	12:30 – 2:30 PM – Gymfest Fair					
	1:45 PM – 5:40 PM – Afternoon Session Workshops & Performance Rehearsals					
	Sunday, April 28, 2024					
	9:00 AM – 11:30 AM - Performances					

AGF Registration	To participate in Gymfest 2024, all participants must be registered with AGF in the Developmental registration category (or equivalent from other PSOs).
Release of Liability & PIPA Forms	All participants (coaches & athletes) must have already completed an AGF Release of Liability and PIPA form with their club.
	Teams who are registered to a PSO/NSO that is not the Alberta Gymnastics Federation are required to declare that all participants/coaches have completed their PSO/NSO Release of Liability and PIPA Forms.
	All participating clubs must complete the linked Statutory Declaration to confirm all forms are complete prior to arriving at the event: <u>Gymfest 2024 Statutory Declaration</u>
	Deadline: Monday, April 23, 2024
Admissions	Admissions are \$8.00 and can be purchased either online or at the door for spectators 6 years of age or older. Children who are 5 years of age or younger will receive free admission.
	VISA, MasterCard, and Debit are accepted. No Cash Sales. Click here to purchase
	Spectators are encouraged to purchase their tickets in advance to bypass the purchase line!
Live Stream	
	We are excited to have partnered with HOMETEAM Live to be able to bring you live streaming for our Sunday Performances. You will be able to sign up for \$10.00, which will give you access to our event stream. In addition, you will be able to access the footage following the event so you can relive the performances whenever you like!
	Clubs will receive a link for how to gain access in the week leading to the event, which can be distributed to your teams' families, and will also be posted on the AGF Website and Social Media Platforms.
AGF Refund Policy	If the entry fee refund form is submitted 9 business days prior to the event, a full refund will be issued minus a \$25 administration fee.
	If the entry fee refund form is submitted between 5 and 8 business days prior to the event, a full refund will be issued minus a \$35 administration fee.
	If the entry fee refund form is submitted less than 5 business days prior to the event, no refund will be issued.
	Exception: Full entry fee will be refunded for medical reasons at any time prior to the start of the event. Please note that the Event Chair may request additional information up to and including a medical doctor's note for an exception to be granted.
	NOTE: All service fees are non-refundable. In the case where AGF cancels the event, the full fee including the service fee will be refunded.

Rehearsals	Rehearsals will be held on the main floor at Mount Royal University on April 27, 2024, with a maximum of 15 minutes per group. An exception may be made for larger groups but must be arranged prior to the event with the Event Chair.
	Rehearsal time provides an opportunity for each group to get accustomed to the floor, the entrance and exit for performances, and time to run through your performance. Performances will be monitored during rehearsal to ensure that they adhere to the time limits as outlined in the "Performance Regulations" section. If your performance runs long, the GFAC will request that your performance be shortened to adhere to the guidelines.
	If you are a performance-only group and would like some rehearsal time on Saturday, please note this in your registration.
Workshops	Our workshops will feature a variety of fun activities for your team to enjoy!
	Sound and Rhythm – Hosted by Cameron Taylor Have you ever wanted to write a song? Form a beat? Start the newest TikTok trend? This workshop will have your team come together to combine sounds and rhythms that will be looped and cut together to make your own sound! The unique part is that you are the instrument! Clap your hands, make sounds with your mouth, and step up to the mic to find your creative side!
	Acrobatic Gymnastics – Hosted by Robert Light Do you want to fly? Is doing gymnastics with your friends your favourite thing in the world? Do you want to learn skills to take your Gymfest performance to the next level? Look no further as this workshop will provide you with all these things! Join us as we explore the world of Acrobatic Gymnastics and all the fun Acro has to offer!
	Stunting & Set Design – Hosted by The Stunt Garage Our friends at The Stunt Garage are so excited to come to Gymfest to guide your team in setting and acting out an action scene! You'll have a chance to work with your friends to set the stage, play it out with your friends, and most importantly, have fun!
	"Make Your Mark" – Hosted by AGF and the GFAC AGF and the GFAC want to invite teams to "Make their Mark" at Gymfest 2024! We will have a banner that teams can sign, draw, and express their creativity on, signifying their participation at Gymfest, and providing an opportunity for teams to show how they can make their mark!

True Sport Awards	
	TRUE
	SPORT
	Teams are invited to nominate one member of their team to receive their team's true sport award. One participant per team may be nominated for their award, which can be completed using the following form:
	True Sport Award Nomination Form
	Nomination Deadline: 11:59 PM - Monday, April 23, 2024
Social Media	Gymfest will be active on Facebook and Instagram. Use the official event hashtags and tag us with the following social media handles for a chance to be featured on the AGF social media platforms!
	Facebook facebook.com/AlbertaGymnastics/
	Instagram: @albertagymnastics
	TikTok @albertagymnastics
	Official Event Hashtag: #abgymfest
Equipment	The epicentre where all rehearsals and performances will be on a non-sprung floor.
	The equipment listed below will also be available for both rehearsals and performances: • Landing Mats
	Mini-Trampolines
	 Springboards Trapezoid Boxes
	Wedge Mats
	Spotting Blocks
	NOTE: Your team is responsible for bringing any extra equipment (beyond the above list); please ensure that any equipment that your team brings is labelled with your team's name and club.

GF) and the Gymnastics bination of participants nity.
,
way.
reat time!
reat time.
mber of participants in
tes.
nutes.
L5 minutes.
as large as what can be fication, please contact
is looking to perform in
or an exemption.
will be responsible for uld be submitted in an playlist will be created p version via a phone. ill be using and will be icate songs should your
articipant ratios, which nnastics-for-All
n, as a Developmental stered with a PSO/NSO

Gymfest Skill Regulations	 At least one coach on your team must be NCCP C1 Certified (or equivalent) in at least one gymnastics discipline (MAG, WAG, RG, TG) for your team to be able to participate at Gymfert. If your team has a C1 Certified (or equivalent) coach on the team, you are welcome to have additional coaches who may be Foundations trained/certified to assist your team. Coaches in Training who have not received any formal NCCP training will not be permitted to assist your team during the event. AGF will be requiring the following items completed in alignment with the coaching requirements: A coach must hold a valid Back/Police Check, valid within three (3) years of the event All coaches must have completed Respect in Sport Participants are permitted to do any skills that the coach is qualified to instruct (NCCP Certification dependent), including but not limited to the following examples: Round-off back handspring/Aerial → Artistic MAG/WAG Pitch/Basket/Platform → Acrobatic Mini-tramp shape jumps/Front tuck → Trampoline Kash Vault → Parkour A trampolines may only be used in a routine if the Coach that is directly supervising the participants is minimum NCCP Trampoline Level 1 Certified and the skills that are being performed do not exceed the NCCP training of the coach. It is the expectation that skills being performed in routines can be quantified back to a recognized program (Artistic, Trampoline, Acrobatic, Rhythmic, Parkour). Coaches are responsible for having the appropriate certification and training in teaching skills. If a skill exceeds what a coach has been formally trained (NCCP), it may not be performed. Due to the nature of Gymnaestrada being a gymnastics performance, there may be some discrepancies for skills that do not fit in any one cate

	Gymfest 202	4 Draft Workshop Rot	ation Schedule		
	Mornin	g Session - 8:45 AM - :	12:40 PM		
8:45 - 9:00 AM	Team Check In				
9:00 - 9:10 AM	Group Warm Up				
	Sound & Rhythm	Acrobatic Gymnastics	Stunting	Make Your Mark	Rehearsal
9:15 - 9:50 AM - Workshop	Norglen (11) Troopers Sr. (15)	Salta (24)	CGC W Jr. (24)	CGC W SR. (14) CGC N (11)	Troopers Jr. (24)
9:50 - 9:55 AM - 5 Minute Break	5 Minute Break for all groups				
9:55 - 10:30 AM - Workshop	Troopers Jr. (24)	Norglen (11) Troopers Sr. (15)	Salta (24)	CGC W Jr. (24)	CGC W SR. (14) CGC N (11)
10:30 - 10:45 AM - 15 Minute Break	15 Minute Break for all groups				
10:45 - 11:20 AM - Workshop	CGC W SR. (14) CGC N (11)	Troopers Jr. (24)	Norglen (11) Troopers Sr. (15)	Salta (24)	CGC W Jr. (24)
11:20 - 11:25 AM - 5 Minute Break	5 Minute Break for all groups				
11:25 AM - 12:00 PM - Workshop	CGC W Jr. (24)	CGC W SR. (14) CGC N (11)	Troopers Jr. (24)	Norglen (11) Troopers Sr. (15)	Salta (24)
12:00 - 12:05 PM - 5 Minute Break	5 Minute Break for all groups				
12:05 - 12:40 PM - Workshop	Salta (24)	CGC W Jr. (24)	CGC W SR. (14) CGC N (11)	Troopers Jr. (24)	Norglen (11)* Troopers Sr. (15) [;] Calgary Acro (22)
•				* Due to multiple group block, the time may be	os during this rehears

accommodate all groups.

12:30 - 2:30 PM Gymfest Fair (Snacks & Games)

Lunch will <u>NOT</u> be provided – Please ensure your athletes bring lunch.

Afternoon Session - 1:45 - 5:40 PM					
1:45 - 2:00 PM	Team Check In				
2:00 - 2:10 PM	Group Warm Up				
	Sound & Rhythm	Acrobatic Gymnastics	Stunting	Make Your Mark	Rehearsal
2:15 - 2:50 PM - Workshop	Cosmos (18) Phoenix (8)	Aerials (15) Gymnation (18)	Dynamyx (17) Dreams - BC (4)	Ortona (12) Wainwright (15)	CAPTivate S (15) CAPTivate W (11)
2:50 - 2:55 PM - 5 Minute Break	5 Minute Break for all groups				
2:55 - 3:30 PM - Workshop	CAPTivate S (15) CAPTivate W (11)	Cosmos (18) Phoenix (8)	Aerials (15) Gymnation (18)	Dynamyx (17) Dreams - BC (4)	Ortona (12) Wainwright (15)
3:30 - 3:45 PM - 15 Minute Break	15 Minute Break for all groups				
3:45 - 4:20 PM - Workshop	Ortona (12) Wainwright (15)	CAPTivate S (15) CAPTivate W (11)	Cosmos (18) Phoenix (8)	Aerials (15) Gymnation (18)	Dynamyx (17) Dreams - BC (4)
4:20 - 4:25 PM - 5 Minute Break	5 Minute Break for all groups				
4:25 - 5:00 PM - Workshop	Dynamyx (17) Dreams - BC (4)	Ortona (12) Wainwright (15)	CAPTivate S (15) CAPTivate W (11)	Cosmos (18) Phoenix (8)	Aerials (15) Gymnation (18)
5:00 - 5:05 PM - 5 Minute Break	5 Minute Break for all groups				
5:05 - 5:40 PM - Workshop	Aerials (15) Gymnation (18)	Dynamyx (17) Dreams - BC (4)	Ortona (12) Wainwright (15)	CAPTivate S (15) CAPTivate W (11)	Cosmos (18) Phoenix (8)

Gymfest 2024 Performance Schedule				
April 28, 2024				
9:00 - 9:15 AM Team Check In				
9:15 - 9:30 AM	Warm Up			
9:30 - 9:40 AM Opening Ceremony / National Anthem				
	Performance Schedule			
9:45 AM	Phoenix			
9:50 AM	Dreams Gymnaestrada Team			
9:55 AM	Cosmos			
10:00 AM	Troopers Jr.			
10:05 AM	CGC North			
10:10 AM	Ortona			
10:15 AM	Dynamyx			
10:25 AM	CGC West Jr.			
10:30 AM	Norglen Jeunesse A and Seniors F			
10:35 AM	CAPTivate South			
	15 Minute Intermission			
10:50 AM	Wainwright			
10:55 AM	CGC West Sr.			
11:00 AM	SGA Rec Troupe			
11:05 AM	Gymnation			
11:10 AM	Troopers Sr.			
11:15 AM	Salta			
11:25 AM	CAPTivate West			
11:30 AM	Norglen Seniors A and Jeunesse F			
11:35 AM	Calgary Acro			